<  Back to the Polytechnique Montréal portal

Control of Admission and Routing in Loss Networks: Hybrid Dynamic Programming Equations

Zhongjing Ma, Peter E. Caines and Roland P. Malhamé

Article (2010)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/17949/
Journal Title: IEEE Transactions on Automatic Control (vol. 55, no. 2)
Publisher: IEEE
DOI: 10.1109/tac.2009.2034934
Official URL: https://doi.org/10.1109/tac.2009.2034934
Date Deposited: 18 Apr 2023 15:13
Last Modified: 24 May 2024 10:19
Cite in APA 7: Ma, Z., Caines, P. E., & Malhamé, R. P. (2010). Control of Admission and Routing in Loss Networks: Hybrid Dynamic Programming Equations. IEEE Transactions on Automatic Control, 55(2), 350-366. https://doi.org/10.1109/tac.2009.2034934

Statistics

Dimensions

Repository Staff Only

View Item View Item